MathSciNet Relay Station
MathSciNet bibliographic data
MR402786 57E15 (57D85)
Alexander, J. P.; Hamrick, G. C.; Vick, J. W. Linking forms and maps of odd prime order. Trans. Amer. Math. Soc. 221 (1976), no. 1, 169–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement